MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Turkish journal of pediatrics · 2010

Severe valvular toxicity and pericarditis early after radiation therapy in a patient treated for Hodgkin's lymphoma.

Ramyar Asghar, Shafiei Masoud, Moazzami Kasra, Rezaei Nima

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Hodgkin's disease can be cured in most cases by radiotherapy. However, it can increase the risk of cardiotoxicity. Here, we report a patient with Hodgkin's disease and superior vena cava syndrome who was treated with chemotherapy in combination with radiotherapy. Four months after the initiation of this therapy, she developed progressive dyspnea. Pleural and pericardial effusion, severe mitral regurgitation, moderate aortic insufficiency, and mild tricuspid regurgitation were detected in echocardiography, which suggested heart failure. The patient was then treated with intrapericardial drainage and received dopamine and diuretics for congestive heart failure; she responded well to this treatment and was discharged in good condition. After high-dose mediastinal radiation, cardiologic screening is recommended in order to identify patients with radiation-induced heart disease and to assess their need for treatment and follow-up.

Для цитирования: Ramyar Asghar, Shafiei Masoud, Moazzami Kasra, Rezaei Nima. Severe valvular toxicity and pericarditis early after radiation therapy in a patient treated for Hodgkin's lymphoma.. The Turkish journal of pediatrics. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.